# SDR MASA2023050800072

- Difficulty date: May 8, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 18,536 hours, 11,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATTERY INOP.  REPLACED EMERG LIGHT POWER SUPPLY
